# SDR SIMA20160131004

- Difficulty date: January 31, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 30,819 hours, 26,555 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Failed
- Location: Door Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ACCESS DOOR OPEN, DURING INITIAL CLIMB & FWD AVIONICS DOOR INDICATED OPEN.  CAUTION EXTINGUISHED ON APPROACH.   FOUND FWD ELEC COMPARTMENT DOOR MICRO SWITCH OUT OF ADJUSTMENT, ADJUSTED SWITCH IAW 52-71-01-400-801-A.  OPERATIONS CHECKED GOOD AT THIS TIME.
